# SDR DALA2023060504537

- Difficulty date: June 3, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N506DN
- Make and model: Airbus A350-941
- Aircraft serial: 0175
- Aircraft time: 23,777 hours, 2,306 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3506 DOOR 2L CENTER GUIDE BEARING DAMAGED. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR 2L CENTER GUIDE BEARING. (9965463)
